# SDR SWAA2021110137658

- Difficulty date: October 27, 2021
- Submitted: November 1, 2021
- Operation: Air carrier
- Aircraft: N205WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34010
- Aircraft time: 56,743 hours, 33,605 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE LOWER SKIN INTERGRANULAR CORROSION NOTED AT STA. 1042 AND 2' BELOW STR 20L AT FWD UPPER CORNER OF 311AL ACCESS DOOR CUTOUT.  ALL WORK FOR THIS REPAIR ACCOMPLISHED ON TTG8Q00712D9 REF EA 21-153-3210 INSPECTION VERIFIED. AUDIT CW
